# SDR AALA200801362

- Difficulty date: May 21, 2008
- Submitted: July 23, 2008
- Operation: Air carrier
- Aircraft: N510AM
- Make and model: Doug DC-9-82
- Aircraft serial: 49804
- Aircraft time: 54,640 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Part serial: 24306
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY LIGHT AT SEAT ROW 13CDE INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY LIGHT AT SEAT ROW 13CDE.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (A)
